# SDR ASAA2019021628202

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 25,036 hours, 8,240 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF COMMUNICATION POOR, ACARS FUNCTIONED NORMALLY, CPDLC NOT RECEIVING THROUGH HF RADIO. GROUNDED - YES. RESET SYSTEM, PERFORMED PLANE TO PLANE HF CHECK WITH NR 1 AND NR 2, OPS CHECK GOOD. REF AMM 23-11-00-730-801. SUSPECT ATMOSPHERIC CONDITIONS WERE A FACTOR.
